# SDR CALA2010102000490

- Difficulty date: October 20, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N53441
- Make and model: Boeing 737924ER
- Aircraft serial: 30131
- Aircraft time: 3,921 hours, 1,202 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 90004532
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

M/X CONTROL REQUEST AS PER ENGINEERING REQUEST RT FLAP X-MITTER TO BE R+RED REMOVED AND REPLACED RT FLAP POS X-MITER AS PER MM 27-58-01 CYCLED FLAPS SEVERAL TIMES NO FAULTS ROTABLE PARTS CHANGE WAS INDICATED - TT  1203789 S/N OFF 02069 TRANSMITTER, FL OFF 59-2758-9-0002 2069 ON 59-2758-9-0002 2003.
